MathSciNet Relay Station
MathSciNet bibliographic data
MR1231428 (95c:76016) 76B99 (35Q35)
Beale, J. Thomas; Hou, Thomas Y.; Lowengrub, John S. Growth rates for the linearized motion of fluid interfaces away from equilibrium. Comm. Pure Appl. Math. 46 (1993), no. 9, 1269–1301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement